JAMP  Vol.8 No.12 , December 2020
On the Caginalp for a Conserve Phase-Field with a Polynomial Potentiel of Order 2p - 1
Abstract: Our aim in this paper is to study on the Caginalp for a conserved phase-field with a polynomial potentiel of order 2p - 1. In this part, one treats the conservative version of the problem of generalized phase field. We consider a regular potential, more precisely a polynomial term of the order 2p - 1 with edge conditions of Dirichlet type. Existence and uniqueness are analyzed. More precisely, we precisely, we prove the existence and uniqueness of solutions.
Cite this paper: Batangouna, N. , Moussata, C. and Mavoungou, U. (2020) On the Caginalp for a Conserve Phase-Field with a Polynomial Potentiel of Order 2p - 1. Journal of Applied Mathematics and Physics, 8, 2744-2756. doi: 10.4236/jamp.2020.812203.

[1]   Altundas, Y.B. and Caginalp, G. (2005) Velocity Selection in 3D Dendrites: Phase Field Computations and Microgravity Experiments. Nonlinear Analysis, 62, 467-481.

[2]   Babin, A.V. and Vishik, M.I. (1992) Attractors of Evolution Equations. Vol. 25 of Studies in Mathematics and Its Applications, North-Holland Publishing Co., Amsterdam.

[3]   Batangouna, N. and Pierre, M. (2018) Convergence of Exponential Attractors for a Time Splitting Approximation of the Caginalp Phase-Field System. Communications on Pure & Applied Analysis, 17, 1-19.

[4]   Bai, F., Elliott, C.M., Gardiner, A., et al. (1995) The Viscous Cahn-Hilliard Equation. I. Computations. Nonlinearity, 8, 131-160.

[5]   Bates, P.W. and Zheng, S.M. (1992) Inertial Manifolds and Inertial Sets for the Phase-Field Equations. Journal of Dynamics and Differential Equations, 4, 375-398.

[6]   Brezis, H. (1973) Opérateurs maximaux monotones et semi-groupes de contractions dans les espaces de Hilbert. North-Holland Publishing Co., Amsterdam, London, American Elsevier Publishing Co. Inc., New York.

[7]   Brochet, D., Hilhorst, D. and Chen, X. (1993) Finite-Dimensional Exponential Attractor for the Phase Field Model. Applicable Analysis, 49, 197-212.

[8]   Brokate, M. and Sprekels, J. (1996) Hysteresis and Phase Transitions. Vol. 121 of Applied Mathematical Sciences, Springer-Verlag, New York.

[9]   Landau, L.D. and Lifshitz, E.M. (1980) Statistical Physics I. 3rd Edition, Butterworth-Heinemann, Oxford.

[10]   Caginalp, G. and Socolovsky, E.A. (1989 Efficient Computation of a Sharp Interface by Spreading via Phase Field Methods. Applied Mathematics Letters, 2, 117-120.

[11]   Caginalp, G. (1986) An Analysis of a Phase Field Model of a Free Boundary. Archive for Rational Mechanics and Analysis, 92, 205-245.

[12]   Chen, P.J., Gurtin, M.E. and Williams, W.O. (1968) A Note on Non-Simple Heat Conduction. Journal of Applied Physics (ZAMP), 19, 969-970.

[13]   Chepyzhov, V.V. and Vishik, M.I. (2002) Attractors for Equations of Mathematical Physics. Vol. 49 of American Mathematical Society Colloquium Publications, American Mathematical Society, Providence.

[14]   Chill, R., Fašangová, E. and Prüss, J. (2006) Convergence to Steady State of Solutions of the Cahn-Hilliard and Caginalp Equations with Dynamic Boundary Conditions. Mathematische Nachrichten, 279, 1448-1462.

[15]   Dupaix, C., Hilhorst, D. and Kostin, I.N. (1999) The Viscous Cahn-Hilliard Equation as a Limit of the Phase Field Model: Lower Semicontinuity of the Attractor. Journal of Dynamics and Differential Equations, 11, 333-353.

[16]   Doumbe, B. (2013) Etude de modeles de champ de phase de type Caginalp. PhD Thesis, Université de Poiters.

[17]   Efendiev, M., Miranville, A. and Zelik, S. (2000) Exponential Attractors for a Nonlinear Reaction-Diffusion System in R3. Comptes Rendus de l’Académie des Sciences—Series I—Mathematics, 330, 713-718.

[18]   Efendiev, M., Miranville, A. and Zelik, S. (2004) Exponential Attractors for a Singularly Perturbed Cahn-Hilliard System. Mathematische Nachrichten, 272, 11-31.

[19]   Elliott, C.M. and Stuart, A.M. (1993) The Global Dynamics of Discrete Semilinear Parabolic Equations. SIAM Journal on Numerical Analysis, 30, 1622-1663.

[20]   Miranville, A. and Quintanilla, R. (2009) Some Generalizations of the Caginalp Phase-Field System. Applicable Analysis, 88, 877-894.

[21]   Miranville, A. (2014) Some Mathematical Models in Phase Transition. Discrete & Continuous Dynamical Systems Series S, 7, 271-306.

[22]   Miranville, A. and Quintanilla, R. (2016) A Caginalp Phase-Field System Based on Type III Heat Conduction with Two Temperatures. Quarterly of Applied Mathematics, 74, 375-398.

[23]   Penrose, O. and Fife, P.C. (1990) Thermodynamically Consistent Models of Phase-Field Type for the Kinetics of Phase Transitions. Journal of Physics D, 43, 44-62.

[24]   Quintanilla, R. (2009) A Well-Posed Problem for the Three-Dual-Phase-Lag Heat Conduction. Journal of Thermal Stresses, 32, 1270-1278.

[25]   Temam, R. (1997) Infinite-Dimensional Dynamical Systems in Mechanics and Physics. Vol. 68 of Applied Mathematical Sciences, 2nd Edition, Springer-Verlag, New York.

[26]   Mavoungou, U.C. (2016) Existence and Uniqueness of Solution for Caginalp Hyperbolic Phase-Field System with a Singular Potential.

[27]   Fakih, H. (2015) A Cahn Hilliard Equation with a Proliferation Term for Biological and Chemical Applications. Asymptotic Analysis, 94, 71-104.

[28]   Ntsokongo, A.J. and Batangouna, N. (2016) Existence and Uniqueness of Solutions for a Conserved Phase-Field Type Model. AIMS Mathematics, 1, 144-155.

[29]   Raugel, G. (2002) Global Attractors in Partial Differential Equations. In: Handbook of Dynamical Systems, Vol. 2, North-Holland, Amsterdam, 885-982.

[30]   Stuart, A.M. and Humphries, A.R. (1996) Dynamical Systems and Numerical Analysis. Vol. 2 of Cambridge Monographs on Applied and Computational Mathematics, Cambridge University Press, Cambridge.

[31]   Temam, R. (1969) Sur l’approximation de la solution des équations de Navier-Stokes par la méthode des pas fractionnaires. II. Archive for Rational Mechanics and Analysis, 33, 377-385.

[32]   Zhang, Z. (2005) Asymptotic Behavior of Solutions to the Phase-Field Equations with Neumann Boundary Conditions. Communications on Pure & Applied Analysis, 4, 683-693.

[33]   Zhu, C. (2015) Attractor of a Semi-Discrete Benjamin-Bona-Mahony Equation on R1. Annales Polonici Mathematici, 115, 219-234.